Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 32, NWS Grand Rapids, MI

June 2, 2014Calhoun County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2014, 4:34 PM EDT for Calhoun County, Michigan. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2014, 4:34 PM EDT (20:34 UTC)
Expired
Jun 2, 2014, 5:30 PM EDT
In force
56 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Calhoun County, MI

The radar

The Grand Rapids radar (KGRR), 77 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:45 PM EDTTSTM WND GST 45Battle Creek, MI
Jun 2, 4:59 PM EDTTSTM WND DMG1 Se Pine Creek, MI3 FOOT DIAMETER TREE DOWN ON HOUSE ON M DRIVE S BETWEEN M66 AND 2 MILE RD IN BATTLE CREEK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS53 KGRR 022034
SVRGRR
MIC025-022130-
/O.NEW.KGRR.SV.W.0032.140602T2034Z-140602T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
434 PM EDT MON JUN 2 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 530 PM EDT

* AT 426 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF FULTON...AND MOVING EAST-NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BATTLE CREEK...       TEKONSHA...           MARSHALL...
  ALBION...             CONVIS TWP...         LEE TWP...
  BABCOCK...            CERESCO...            BEDFORD...
  SPRINGFIELD...        BURLINGTON...         ATHENS...
  HOMER...              BURLEIGH CORNERS...   PARTELLO...
  ST MARYS LAKE...      LEVEL PARK...         PENNFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4238 8530 4242 8516 4242 8472 4207 8471
      4207 8529
TIME...MOT...LOC 2031Z 248DEG 35KT 4219 8535

HAIL...<.75IN
WIND...60MPH

$$

COBB
2 follow-up statements
094 
WWUS53 KGRR 022105
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
505 PM EDT MON JUN 2 2014

MIC025-022130-
/O.CON.KGRR.SV.W.0032.000000T0000Z-140602T2130Z/
CALHOUN MI-
505 PM EDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
UNTIL 530 PM EDT...

AT 501 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLEVUE TO RICE CREEK TO TEKONSHA...AND MOVING EAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THERE HAVE BEEN REPORTS OF 45 MPH AND A COUPLE OF TREES DOWN IN THE 
CITY OF BATTLE CREEK FROM THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  TEKONSHA...           MARSHALL...           ALBION...
  CONVIS TWP...         LEE TWP...            BABCOCK...
  CERESCO...            BURLINGTON...         ATHENS...
  HOMER...              PARTELLO...           RICE CREEK...
  MARENGO...            STANLEY CORNERS...    ECKFORD...
  CONDIT...             EAST LEROY...         CLARENDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4221 8529 4229 8502 4242 8503 4242 8472
      4207 8471 4207 8529
TIME...MOT...LOC 2104Z 250DEG 37KT 4244 8492 4235 8480
          4216 8495

HAIL...<.75IN
WIND...60MPH

$$
NJJ
831 
WWUS53 KGRR 022126
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
526 PM EDT MON JUN 2 2014

MIC025-022136-
/O.EXP.KGRR.SV.W.0032.000000T0000Z-140602T2130Z/
CALHOUN MI-
526 PM EDT MON JUN 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY WILL EXPIRE AT
530 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4221 8529 4229 8502 4242 8503 4242 8472
      4207 8471 4207 8529
TIME...MOT...LOC 2126Z 250DEG 37KT 4252 8463 4243 8451
          4224 8466

$$

NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:28 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 2, 3:28 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT MON JUN 2 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 328 PM EDT MON JUN 2 2014

SHOWERS AND THUNDERSTORMS WILL SWEEP EAST THROUGH LOWER MICHIGAN
THIS EVENING ALONG AND AHEAD OF A COLD FRONT. THE FRONT ITSELF
WILL DROP SOUTH AND EAST OF THE AREA LATE TONIGHT AND TUESDAY
MORNING. DRY WEATHER IS EXPECTED ON TUESDAY IN THE WAKE OF THE FRONT
WITH TEMPERATURES COOLING OFF JUST A BIT ESPECIALLY ACROSS CENTRAL
LOWER MICHIGAN. ANOTHER CHANCE OF SHOWERS AND STORMS WILL OCCUR
WEDNESDAY INTO WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM SLIDES EAST
THROUGH THE OHIO VALLEY. COOLER AND DRY WEATHER SETTLES IN FOR
THURSDAY AND FRIDAY WITH HIGHS IN THE 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 328 PM EDT MON JUN 2 2014

THREAT FOR STRONG GUSTY WINDS AND HEAVY RAIN WILL CONTINUE INTO THE
EVENING HOURS BEFORE ENDING. HAVE HAD SOME WIND GUSTS EXCEEDING 40
KNOTS THIS AFTERNOON. THESE WINDS HAVE BEEN AIDED BY FAIRLY STRONG
UNIDIRECTIONAL SOUTH-SOUTHWEST FLOW AND PRECIPITATION LOADING MOST
LIKELY. THE BULK OF THE PRECIPITATION SHOULD BE EAST OF THE AREA BY
700PM OR SO. POSSIBILITY OF A STRAY SHOWER OR STORM THROUGH THE
REMAINDER OF THE EVENING ACROSS THE FAR SOUTH. THINKING THE
OVERNIGHT WILL BE MAINLY DRY DESPITE THE COLD FRONT MOVING THROUGH.
KEPT A SMALL CHANCE FOR A SHOWER OVERNIGHT.

NEXT FOCUS WILL BE ON THE SYSTEM FOR WEDNESDAY AND WEDNESDAY NIGHT.
MODELS HAVE CONSIDERABLE SPREAD IN TERMS OF DEPTH OF THE LOW AND
TRACK. GFS AND ECMWF TRACK THE LOW THROUGH CENTRAL AND SOUTHERN
INDIANA. BEST CHANCE FOR RAIN WILL BE ACROSS OUR SOUTH ON
WEDNESDAY...BUT THE TREND IS FOR THE HEAVIEST PRECIP TO REMAIN SOUTH
OF OUT AREA CURRENTLY. HAVE SOME LIKELY POPS IN THE SOUTH ON
WEDNESDAY BUT THESE MAY NEED TO BE TAPERED BACK IF CURRENT TRENDS TO
THE SOUTH CONTINUE.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 328 PM EDT MON JUN 2 2014

MAIN IMPACT WEATHER IN THE LONG TERM CENTERS AROUND A CHANCE FOR
SHOWERS AND STORMS BY LATE SATURDAY NIGHT AND INTO SUNDAY. AFTER DRY
WEATHER FROM THURSDAY THROUGH SATURDAY AND PLEASANT TEMPS IN LOW 70S
THURSDAY / AROUND 80 BY SATURDAY...AN UPPER LEVEL JET IS FORECAST TO
MOVE ACROSS THE NORTHERN GREAT LAKES BRINGING THE RIGHT ENTRANCE
REGION INTO THE FORECAST AREA. A SHORTWAVE FEATURE AT 500 MB ALONG
WITH A DEVELOPING LLJ THAT NOSES INTO THE REGION BY LATE SATURDAY
NIGHT WILL HELP CONVECTION DEVELOP ACROSS IA/MO/IL. THIS ACTIVITY
MAY OVERSPREAD THE AREA BY EARLY SUNDAY MORNING.

LATEST TIMING OF THIS CONVECTION PER THE 12Z ECMWF IS NOT FAVORABLE
FOR SEVERE WEATHER. IN COMPARISON...THE 12Z GFS DEVELOPS A MORE
NEGATIVELY TILTED ULJ...TIGHTER SHORTWAVE AND SUBSEQUENTLY DEVELOPS
A MID 990S LOW SWINGING THROUGH THE WESTERN GREAT LAKES. THIS SEEMS
A BIT OVERDONE FOR EARLY JUNE BUT NEVERTHELESS WE WILL HAVE TO SEE
HOW STRONG THE UPPER LEVEL DYNAMICS BECOME. FOR NOW...POPS OF 40-50
PERCENT SEEM REASONABLE THIS FAR OUT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 139 PM EDT MON JUN 2 2014

THUNDERSTORMS IN PROGRESS ACROSS THE AREA THIS AFTERNOON. MAIN
FOCUS ON IFR VISIBILITIES IN +TSRA COMES WITH THE MAIN LINE OF
SHOWERS/EMBEDDED THUNDERSTORMS CROSSING LAKE MICHIGAN. OB SITES IN
SOUTHERN WI/NORTHERN IL DROPPED DOWN TO IFR OR EVEN LIFR BRIEFLY
AS THE LINE CAME THROUGH. GUSTY WINDS ALREADY ONGOING ACROSS ALL
TAF SITES WILL CONTINUE IN THE TSRA ACTIVITY / PERHAPS ENHANCED A BIT
WITH SOME DOWNBURSTS AT OR ABOVE 40 KTS. LOOK FOR CONDITIONS TO
IMPROVE AFTER THE MAIN LINE COMES THROUGH THIS EVENING. A BIT OF A
BREEZE WILL CONTINUE TONIGHT AND INTO TOMORROW...HOWEVER.

&&

.MARINE...
ISSUED AT 328 PM EDT MON JUN 2 2014

OPTED TO MAINTAIN THE SMALL CRAFT ADVISORY AS IS GIVEN THE CURRENT
WINDS AND WAVES. WINDS AND WAVES ARE BEING AIDED BY THUNDERSTORMS
MOVING THROUGH THE AREA AT THIS TIME. DECENT GRADIENT WINDS REMAIN
IN PLACE THROUGH A GOOD PORTION OF THE NIGHT...SO THE 6AM EXPIRATION
TIME LOOKS OK AT THIS POINT. WE WILL WATCH THE BUOYS AND SHORELINE
OBS AS WE MOVE THROUGH THE NIGHT AND CANCEL EARLY IF POSSIBLE. WAVES
HAVE PEAKED AT THE LUDINGTON BUOY AROUND 5 FEET THUS FAR.

EXPECTATION IS FOR WAVES TO SLOWLY FALL OFF INTO THE 2 TO 4 FEET
TONIGHT AND DIMINISH FURTHER TUESDAY INTO TUESDAY NIGHT.

SOME MARINE FOG MAY PERSIST INTO TONIGHT AND HAVE THAT IN THE
FORECAST THROUGH THE EVENING AT THIS POINT. HAVE BEEN MONITORING
WEBCAMS AND NOTHING TOO THICK HAS DEVELOPED CLOSE TO THE SHORELINE
SO FAR. DRIER AIR SHOULD FLOW IN BEHIND A COLD FRONT LATE TONIGHT
AND ON TUESDAY TO END THE FOG THREAT.

THE NEXT TIME FRAME OF CONCERN WILL COME ON WEDNESDAY WHEN EASTERLY
WINDS WILL PICK UP. TRACK AND STRENGTH OF THIS SYSTEM IS STILL A
QUESTION MARK. THE NAM WOULD IMPLY STRONG EASTERLY WINDS DEVELOPING
ON WEDNESDAY...BUT ITS A BIT OF AN OUTLIER AT THIS POINT.

&&

.HYDROLOGY...
ISSUED AT 139 PM EDT MON JUN 2 2014

DEEP MOIST CONVECTION IN A HIGH PWAT / UNIDIRECTIONAL SHEAR
ENVIRONMENT WILL ENSURE LOCALLY HEAVY RAIN IN ANY THUNDERSTORMS
THROUGH THIS EVENING. WHILE NOT ALL PLACES WILL BENEFIT FROM
SOAKING RAINS...LOCAL AMOUNTS OVER AN INCH ARE POSSIBLE IN A SHORT
AMOUNT OF TIME. SMALL STREAMS AND TRIBS MAY BE PRONE TO
RISES...BUT NOT EXPECTING WIDESPREAD FLOODING GIVEN THE
PROGRESSIVE NATURE OF THE CONVECTION. AFTER THIS EVENING...THE
THREAT ENDS. NO FLOODING ON MAIN STEM RIVERS IS OCCURRING.

THERE IS A POSSIBILITY FOR THUNDERSTORMS ON WEDNESDAY WITH AN
EXPECTED MCS THAT WILL DEVELOP OVER THE MIDWEST. THIS MAY END UP
PROPAGATING JUST SOUTH OF MOST OF OUR CWA...ALTHOUGH THIS IS NOT A
CERTAINTY YET AND WILL NEED TO BE WATCHED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR LMZ844>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...HOVING
AVIATION...HOVING
HYDROLOGY...HOVING
MARINE...DUKE
Hazardous weather outlook, Jun 2, 4:23 AM EDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EDT MON JUN 2 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-030745-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
423 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

TORRENTIAL DOWNPOURS LEADING TO LOCALIZED STREET FLOODING ARE
POSSIBLE THIS AFTERNOON AND EVENING... MAINLY ALONG AND EAST OF
HIGHWAY 131. A FEW ISOLATED SEVERE STORMS WITH DAMAGING WIND GUSTS
ARE ALSO POSSIBLE ACROSS THE SAME AREA... PRIMARILY BETWEEN NOON AND
9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE OF THUNDERSTORMS EXISTS ALONG AND SOUTH OF INTERSTATE 94 ON
WEDNESDAY... AND AREAWIDE ON SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ844>849-030745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
423 AM EDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT TODAY AND
TONIGHT... MAINLY NORTH OF HOLLAND. THUNDERSTORMS ARE LIKELY TODAY
AND THIS EVENING. A FEW STORMS MAY BE STRONG WITH WIND GUSTS GREATER
THAN 30 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS AND WAVES MAY BE HAZARDOUS TO SMALL CRAFT ON TUESDAY.
THUNDERSTORMS ARE POSSIBLE SOUTH OF SAUGATUCK ON WEDNESDAY... AND
OVER ALL OF LAKE MICHIGAN ON SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MEADE

In the hours before

Local storm report, Jun 2, 2:29 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
229 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     NON-TSTM WND GST 3 ENE KENTWOOD          42.89N 85.54W
06/02/2014  M51 MPH          KENT               MI   ASOS

            ASOS STATION GERALD R FORD INTL /GRR/

&&

NWS GRAND RAPIDS MI
Local storm report, Jun 2, 3:00 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     NON-TSTM WND GST 5 E CASTLE PARK         42.74N 86.11W
06/02/2014  M48 MPH          ALLEGAN            MI   ASOS

            ASOS STATION W MICH REGIONAL ARPT /BIV/

&&

NWS GRAND RAPIDS MI
Local storm report, Jun 2, 3:20 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     CALEDONIA               42.79N 85.51W
06/02/2014                   KENT               MI   PUBLIC

            AROUND 3-4 INCH DIAMETER MAPLE TREE SNAPPED

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 3:37 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     NON-TSTM WND DMG 2 NNW BEECHWOOD         42.83N 86.13W
06/02/2014                   OTTAWA             MI   PUBLIC

            A FEW TREES DOWN AT BUTTERNUT DR. AND RILEY
            ST. IN HOLLAND. LOCAL LAW ENFORCEMENT HAS
            BLOCKED OFF A SMALL PORTION OF THOSE TWO
            ROADS.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 2, 4:16 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EDT MON JUN 2 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND GST     SCHOOLCRAFT             42.12N 85.63W
06/02/2014  M55 MPH          KALAMAZOO          MI   TRAINED SPOTTER

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:11 AM EDTSmall Craft AdvisoryGRR25 hr
Jun 2, 1:23 PM EDTSpecial Marine WarningGRR112 min
Jun 2, 4:03 PM EDTSevere Thunderstorm WarningGRRKalamazoo42 min
Jun 2, 5:02 PM EDTSevere Thunderstorm WarningGRREaton, Ingham, Jackson58 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.